# SDR P2EA00366

- Difficulty date: November 10, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LEFT INBOARD GROUND SPOILER WITH DELAMINATION.  (M)
